# SDR ASAA2021100736236

- Difficulty date: October 7, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 48,532 hours, 14,677 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFH1666
- Condition: Faulty
- Location: #1 Engine
- Part time: 34,146 hours, 10,215 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING ON T/C 78273000 FOUND MSG #75-30401 THE VSV POSITION SIGNALS DISAGREE, SHORT TIME, ENG #1. GROUNDED - YES. REPLACED EEC ON LOG PAGE 60215530 WHICH WAS DONE FOR THAT LOG PAGE FOR FAULT MSG #75-30801 T25 SIGNALS DISAGREE AND THIS ONE.
